Choose a Category

Ironbridge Walking Festival - Walk Number 1 - 'Thankful' Harley and Wenlock Edge

Ironbridge Walking Festival - Walk Number 1 - 'Thankful' Harley and Wenlock Edge

Category: Walks & Trails

Date & Time: 08:00 - 17:00 on Sat 02 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk to the 'Thankful' village of Harley including Arlescott Medieval Village, Much Wenlock Olympic field, Wenlock Edge and Buildwas Abbey.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Neil Cartman
Duration: 8 - 9 hours
Length: 21 miles
Grade: ▲▲▲▲▲
To Book email: TIC@ironbridge.org.uk or Call: 01952 433424

Ironbridge Walking Festival - Walk Number 2 - Gorge-ous Landscapes

Ironbridge Walking Festival - Walk Number 2 - Gorge-ous Landscapes

Category: Walks & Trails

Date & Time: 08:30 - 16:30 on Sat 02 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

Visit ten of the best viewpoints of and from the Gorge.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Pat Talbott
Duration: 7 - 8 hours
Length: 16 miles
Grade: ▲▲▲▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 3 - Coracle Experience

Ironbridge Walking Festival - Walk Number 3 - Coracle Experience

Category: Walks & Trails

Date & Time: 09:45 - 14:15 on Sat 02 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

A short walk to see the workshop of Eustace Rogers (the last coracle maker in the Gorge) and a brief history of the coracle on the Severn with an opportunity to try your hand in a coracle (A change of clothes may be a good idea!).
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Marion Blockley
Duration: 3.5 - 4.5 hours
Length: 4 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 4 - Pools and a Medieval Manor

Ironbridge Walking Festival - Walk Number 4 - Pools and a Medieval Manor

Category: Walks & Trails

Date & Time: 10:00 - 16:00 on Sat 02 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk through Lloyds Coppice to the balancing pools in Madeley and the feeder reservoirs of Castle Pools, Little Dawley. Returning via Lightmoor and Rough Park.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Linda Birtwhistle
Duration: 5 - 6 hours
Length: 8 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 5 - A walk to Little Wenlock and lunch with a Huntsman

Ironbridge Walking Festival - Walk Number 5 - A walk to Little Wenlock and lunch with a Huntsman

Category: Walks & Trails

Date & Time: 10:30 - 17:30 on Sat 02 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk up out of the Gorge to Little Wenlock and return via some of the Shropshire Way. We will stop Little Wenlock where you can enjoy lunch at The Huntsman. (Lunch not included)
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Jane Warman
Duration: 6 - 7 hours
Length: 10 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 6 - Ironbridge through tourist eyes: 200 years of tourism in the Gorge

Ironbridge Walking Festival - Walk Number 6 - Ironbridge through tourist eyes: 200 years of tourism in the Gorge

Category: Walks & Trails

Date & Time: 13:00 - 16:00 on Sat 02 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

Discover the Ironbridge area from a tourism perspective.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Coralie Acheson
Duration: 2 - 3 hours
Length: 4 miles
Grade: ▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 7 - Barrow and Shirlett

Ironbridge Walking Festival - Walk Number 7 - Barrow and Shirlett

Category: Walks & Trails

Date & Time: 19:30 - 21:00 on Sat 02 May 2020

Venue: Barrow School

Tickets: Free Entry

Partner: Ironbridge Walking Group

A dog friendly walk around the fields towards the Willey Estate and onto Sheinton Farm back via the Jack Mytton Way. (2 stiles on route)

Walk leader: Neil Cartman
Duration: 1.5 hours
Length: 3.5 miles
Grade: ▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 8 - Industrial Wenlock (Edge)

Ironbridge Walking Festival - Walk Number 8 - Industrial Wenlock (Edge)

Category: Walks & Trails

Date & Time: 08:00 - 17:00 on Sun 03 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

Walk out to Wenlock Edge and returning via the Railway Line to see some of the Industrial Sites of the Industrial Revolution and the years afterwards.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Neil Cartman
Duration: 8 - 9 hours
Length: 20 miles
Grade: ▲▲▲▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 9 - The Ercall Nature Reserve

Ironbridge Walking Festival - Walk Number 9 - The Ercall Nature Reserve

Category: Walks & Trails

Date & Time: 09:30 - 16:30 on Sun 03 May 2020

Venue: Coalbrookdale Community Centre

Tickets: Free Entry

Partner: Ironbridge Walking Group

A route to see the nature reserve and to then climb the Ercall: in the bluebells.
Meet in the Community Centre Car Park (Free Parking)
Walk leader: Jane Warman
Duration: 6 - 7 hours
Length: 14 miles
Grade: ▲▲▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 10 - Family Photo Trail Walk around Coalbrookdale

Ironbridge Walking Festival - Walk Number 10 - Family Photo Trail Walk around Coalbrookdale

Category: Walks & Trails

Date & Time: 10:30 - 13:30 on Sun 03 May 2020

Venue: Dale End Car Park

Tickets: Free Entry

Partner: Ironbridge Walking Group

An all-age woodland walk using photos to identify points of interest.
Meet in the car park (Pay & Display)
Walk leader: Linda Birtwhistle
Duration: 2 - 3 hours
Length: 4 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 11 - Coalport, Broseley, Ironbridge loop.

Ironbridge Walking Festival - Walk Number 11 - Coalport, Broseley, Ironbridge loop.

Category: Walks & Trails

Date & Time: 13:00 - 17:00 on Sun 03 May 2020

Venue: YHA Ironbridge Coalport Café

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk up through the 19th century commuter route of Corbett’s Dingle, to historic industrial Broseley, onto Benthall Hall, with it’s fine Italianate church; over the Iron Bridge up to the classic rotunda viewpoint and back to Coalport through the beautiful Lloyd’s Coppice.
Meet outside the café parking Pay & Display
Walk leader: Sally Williams
Duration: 3 - 4 hours
Length: 8 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 12 - The Gorge's Transport History

Ironbridge Walking Festival - Walk Number 12 - The Gorge's Transport History

Category: Walks & Trails

Date & Time: 14:00 - 17:30 on Sun 03 May 2020

Venue: Jackfield Tile Museum

Tickets: Free Entry

Partner: Ironbridge Walking Group

A guided tour of the waterways, roads and railways from Jackfield towards Glitchfield and Willey Wharf.
Meet in the Tile Museum Car Park
Walk leader: Neil Clarke
Duration: 3 - 3.5 hours
Length: 4 miles
Grade: ▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 13 - Troubadour Walk

Ironbridge Walking Festival - Walk Number 13 - Troubadour Walk

Category: Walks & Trails

Date & Time: 15:00 - 19:00 on Sun 03 May 2020

Venue: Bedlam Furnaces

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk along both sides of the river in the company of a local musician. Song sheets provided.

Walk leader: Linda Birtwhistle
Duration: 3 - 4 hours
Length: 4 miles
Grade: ▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 14 - Benthall Woods and grounds

Ironbridge Walking Festival - Walk Number 14 - Benthall Woods and grounds

Category: Walks & Trails

Date & Time: 19:30 - 21:00 on Sun 03 May 2020

Venue: Benthall Hall NT Car Park

Tickets: Free Entry

Partner: Ironbridge Walking Group

An opportunity to exercise your dog in the woodland surrounding Benthall Hall with some wonderful views across the Gorge.
Meet in the car park
Walk leader: Neil Cartman
Duration: 1.5 hours
Length: 3.5 miles
Grade: ▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 15 - 7 Churches and a Trip to Paradise

Ironbridge Walking Festival - Walk Number 15 - 7 Churches and a Trip to Paradise

Category: Walks & Trails

Date & Time: 08:30 - 16:30 on Mon 04 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

Walk some of the paths that have served and linked local communities over the centuries
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Pat Talbott
Duration: 7 - 8 hours
Length: 17 miles
Grade: ▲▲▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 16 - Grindleforge and Kemberton Mill

Ironbridge Walking Festival - Walk Number 16 - Grindleforge and Kemberton Mill

Category: Walks & Trails

Date & Time: 09:30 - 16:30 on Mon 04 May 2020

Venue: YHA Ironbridge Coalport Café

Tickets: Free Entry

Partner: Ironbridge Walking Group

A varied walk from the East of the Ironbridge Gorge, taking in the lovely River Worfe and swathes of wild garlic.
Meet outside the café parking Pay & Display
Walk leader: Linda Birtwhistle
Duration: 6 - 7 hours
Length: 12 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 17 - The Birds of the Wrekin

Ironbridge Walking Festival - Walk Number 17 - The Birds of the Wrekin

Category: Walks & Trails

Date & Time: 10:00 - 14:30 on Mon 04 May 2020

Venue: The Wrekin Forest Glen Car Park.

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk around the ancient woodlands around the Wrekin, looking for upland oak species pied flycatcher, wood warbler, redstart, tree pipit plus others.
Meet in the Car Park
Walk leader: Glenn Bishton
Duration: 4 - 4.5 hours
Length: 4 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 18a - Lloyds Coppice and beyond

Ironbridge Walking Festival - Walk Number 18a - Lloyds Coppice and beyond

Category: Walks & Trails

Date & Time: 10:00 - 13:00 on Mon 04 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

Explore Lloyds Coppice; Blist's Hill and Coalport with your dog.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Neil Cartman
Duration: 2.5 - 3 hours
Length: 6 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 19 - The Lime Trail

Ironbridge Walking Festival - Walk Number 19 - The Lime Trail

Category: Walks & Trails

Date & Time: 14:00 - 17:30 on Mon 04 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

Exploring the Lime Trail of Benthall woodlands.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Andy Duckworth
Duration: 3 - 3.5 hours
Length: 4 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 18b - Buildwas and Little Wenlock

Ironbridge Walking Festival - Walk Number 18b - Buildwas and Little Wenlock

Category: Walks & Trails

Date & Time: 14:30 - 19:00 on Mon 04 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk out to Little Wenlock with wonderful views of the Wrekin.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Neil Cartman
Duration: 3.5 - 4.5 hours
Length: 8 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 20 - Circular Tour of ‘The Jitties’ Broseley

Ironbridge Walking Festival - Walk Number 20 - Circular Tour of ‘The Jitties’ Broseley

Category: Walks & Trails

Date & Time: 15:00 - 17:30 on Mon 04 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk around all 18 Jitties, Broseley's ancient pathways, many dating back to the 17th century and originally used by the squatters.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Derek Armstrong
Duration: 2.5 hours
Length: 3 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 21 - Getting to know Broseley and Gerry Foxall

Ironbridge Walking Festival - Walk Number 21 - Getting to know Broseley and Gerry Foxall

Category: Walks & Trails

Date & Time: 18:00 - 20:00 on Mon 04 May 2020

Venue: Broseley Library

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk around the town of Broseley, using paths, roads and jitties to view the beautiful sculptures by Gerry Foxall on the way. (1 stile on route)
Meet in the car park
Walk leader: Irene Gilmore
Duration: 2 hours
Length: 4 miles
Grade: ▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 22 - Various Pools and Lakes

Ironbridge Walking Festival - Walk Number 22 - Various Pools and Lakes

Category: Walks & Trails

Date & Time: 08:00 - 17:00 on Tue 05 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

Discover some of the balancing pools and lakes that were so important to the Industrial Revolution and the canal network around the Gorge and into Telford
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Neil Cartman
Duration: 8 - 9 hours
Length: 20 miles
Grade: ▲▲▲▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 23 - Sunnycroft, Wellington

Ironbridge Walking Festival - Walk Number 23 - Sunnycroft, Wellington

Category: Walks & Trails

Date & Time: 09:00 - 17:00 on Tue 05 May 2020

Venue: Coalbrookdale Community Centre

Tickets: Free Entry

Partner: Ironbridge Walking Group

A 6.5 mile walk to Sunnycroft, with a garden tour and option for refreshments (walkers cost). We return, by a different 6 mile route. It is possible to leave the walk at Sunnycroft and return by public transport. Please check details before booking. Duration 5 hrs or 8 hrs.
Meet in the Community Centre Car Park (Free Parking)
Walk leader: Jane Warman
Duration: 5 / 8 hours
Length: 6 / 13 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 24 - Bridges of the Gorge

Ironbridge Walking Festival - Walk Number 24 - Bridges of the Gorge

Category: Walks & Trails

Date & Time: 10:00 - 15:30 on Tue 05 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

Come and discover the history of the 8 river bridges of the Gorge, via Benthall Hall. (and a viaduct)
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Mike Phillips
Duration: 4.5 - 5.5 hours
Length: 10 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 25 - The Iron Trail

Ironbridge Walking Festival - Walk Number 25 - The Iron Trail

Category: Walks & Trails

Date & Time: 14:00 - 16:00 on Tue 05 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

An Illustrated historical walk through urban and rural Ironbridge exploring how iron changed the world.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Harriet Devlin
Duration: 2 hours
Length: 3 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 26 - The Geology and Mining Legacy of the Gorge

Ironbridge Walking Festival - Walk Number 26 - The Geology and Mining Legacy of the Gorge

Category: Walks & Trails

Date & Time: 18:00 - 20:30 on Tue 05 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

A fascinating insight into the problems of dealing with subsidence in the area.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Colin Pitcher
Duration: 2.5 hours
Length: 4 miles
Grade: ▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 27 - Life and times in Madeley

Ironbridge Walking Festival - Walk Number 27 - Life and times in Madeley

Category: Walks & Trails

Date & Time: 18:00 - 20:00 on Tue 05 May 2020

Venue: Blists Hill Museum

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk around Madeley looking at factors that shaped the local community’s way of life.
Meet in the car park
Walk leader: Irene Gilmore
Duration: 2 hours
Length: 4 miles
Grade: ▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 28 - The Ercall and the Wrekin

Ironbridge Walking Festival - Walk Number 28 - The Ercall and the Wrekin

Category: Walks & Trails

Date & Time: 08:30 - 17:30 on Wed 06 May 2020

Venue: Coalbrookdale Community Centre

Tickets: Free Entry

Partner: Ironbridge Walking Group

A challenging walk over and around one of Shropshire's best known landscapes.
Meet in the Community Centre Car Park (Free Parking)
Walk leader: Pat Talbott
Duration: 8 - 9 hours
Length: 17 miles
Grade: ▲▲▲▲▲
To Book email: TIC@ironbridge.org.uk or call: 01952 433424

Ironbridge Walking Festival - Walk Number 29 - A walk by the River, an Ancient Church and Wyldwoods.

Ironbridge Walking Festival - Walk Number 29 - A walk by the River, an Ancient Church and Wyldwoods.

Category: Walks & Trails

Date & Time: 09:30 - 16:30 on Wed 06 May 2020

Venue: Maws Craft Centre

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk by the river on the Severn Way to Apley Station, on to the church at Linley and through the Willey estate to Wyldwoods. Returning via the Haycop and Corbetts Dingle.
Meet in the Maws Craft Centre Car Park
Walk leader: Linda Birtwhistle
Duration: 6 - 7 hours
Length: 11 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call: 01952 433424

Ironbridge Walking Festival - Walk Number 30 - Caughley and Jackfield China works

Ironbridge Walking Festival - Walk Number 30 - Caughley and Jackfield China works

Category: Walks & Trails

Date & Time: 10:30 - 15:30 on Wed 06 May 2020

Venue: YHA Ironbridge Coalport Café

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk around the sites of the china works of Caughley and Jackfield and their owners under the guidance of the Caughley Society.
Meet outside the café parking Pay & Display
Walk leader: Allan Smith
Duration: 4 - 5 hours
Length: 7 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 31 - Ironbridge Figure of Eight

Ironbridge Walking Festival - Walk Number 31 - Ironbridge Figure of Eight

Category: Walks & Trails

Date & Time: 10:30 - 14:30 on Wed 06 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

Exploring woodlands and meadows around the Gorge.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Jackie Bletcher
Duration: 3 - 4 hours
Length: 6 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 32 - Benthall Hall Estate and Gardens

Ironbridge Walking Festival - Walk Number 32 - Benthall Hall Estate and Gardens

Category: Walks & Trails

Date & Time: 13:15 - 17:15 on Wed 06 May 2020

Venue: Benthall Hall NT Car Park

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk around the Benthall Estate and a tour of the Gardens under the guidance of the NT Staff.
Meet in the car park
Walk leader: Nick Swankie (NT)
Duration: 3 - 4 hours
Length: 5 miles
Grade: ▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 33 - Clay Pipes and their history

Ironbridge Walking Festival - Walk Number 33 - Clay Pipes and their history

Category: Walks & Trails

Date & Time: 13:30 - 18:30 on Wed 06 May 2020

Venue: Maws Craft Centre

Tickets: Free Entry

Partner: Ironbridge Walking Group

An opportunity to see a well preserved pipe works which is still producing pipes in the traditional way.
Meet in the Maws Craft Centre Car Park
Walk leader: Jane Warman
Duration: 4 - 5 hours
Length: 6 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 34 - Ironbridge to Blists Hill circular

Ironbridge Walking Festival - Walk Number 34 - Ironbridge to Blists Hill circular

Category: Walks & Trails

Date & Time: 14:00 - 17:30 on Wed 06 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

Explore Lloyds Coppice and trails through Jackfield.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Andy Duckworth
Duration: 3 - 3.5 hours
Length: 4 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 35 - Spectacular views of Ironbridge.

Ironbridge Walking Festival - Walk Number 35 - Spectacular views of Ironbridge.

Category: Walks & Trails

Date & Time: 18:00 - 20:00 on Wed 06 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk around Ironbridge, taking in some open spaces and viewpoints.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Irene Gilmore
Duration: 2 hours
Length: 4 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 36 - China Man, Green Man and Wyldwoods

Ironbridge Walking Festival - Walk Number 36 - China Man, Green Man and Wyldwoods

Category: Walks & Trails

Date & Time: 08:30 - 16:30 on Thu 07 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk through the site of the Caughley tile works and some of the lesser known paths round the town of Broseley via Linley Green.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Irene Gilmore
Duration: 7 - 8 hours
Length: 15 miles
Grade: ▲▲▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 37 - The Wrekin in 11

Ironbridge Walking Festival - Walk Number 37 - The Wrekin in 11

Category: Walks & Trails

Date & Time: 10:00 - 17:00 on Thu 07 May 2020

Venue: Buildwas Abbey Car Park

Tickets: Free Entry

Partner: Ironbridge Walking Group

A shorter walk to the Wrekin, climbing up and around it as gently as possible. It is still up!
Meet in the car park
Walk leader: Jane Warman
Duration: 6 - 7 hours
Length: 11 miles
Grade: ▲▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 38 - Hidden Lightmoor

Ironbridge Walking Festival - Walk Number 38 - Hidden Lightmoor

Category: Walks & Trails

Date & Time: 10:00 - 13:00 on Thu 07 May 2020

Venue: Museum of Iron/Enginuity

Tickets: Free Entry

Partner: Ironbridge Walking Group

An illustrated history walk exploring the fascinating industrial and social history of Lightmoor - a little known area above Coalbrookdale.
Meet in the Car Park outside the Museum of Iron
Walk leader: Harriet Devlin
Duration: 2.5 - 3 hours
Length: 3 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 39 - The Geology and Mining Legacy of the Gorge

Ironbridge Walking Festival - Walk Number 39 - The Geology and Mining Legacy of the Gorge

Category: Walks & Trails

Date & Time: 10:30 - 13:30 on Thu 07 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

A fascinating insight into the problems of dealing with subsidence in the area.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Colin Pitcher
Duration: 3 hours
Length: 4 miles
Grade: ▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 40 - The Hidden Gardens and Orchards of the Gorge

Ironbridge Walking Festival - Walk Number 40 - The Hidden Gardens and Orchards of the Gorge

Category: Walks & Trails

Date & Time: 13:00 - 17:00 on Thu 07 May 2020

Venue: Dale End Car Park

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk around some of the less well known horticultural sites of the Gorge and the people who called it home.
Meet in the car park (Pay & Display)
Walk leader: Neil Cartman
Duration: 3 - 4 hours
Length: 6 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 41 - Tour of Brewing at All Nations

Ironbridge Walking Festival - Walk Number 41 - Tour of Brewing at All Nations

Category: Walks & Trails

Date & Time: 18:00 - 21:00 on Thu 07 May 2020

Venue: Blists Hill Museum

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk through Lloyd’s coppice, across the river Severn and return to Madeley, via the old railway, the Memorial bridge and the Silkin Way. Completing the walk with a short tour of brewing at the All Nation’s public house.
Meet in the car park
Walk leader: Irene Gilmore
Duration: 2.5 - 3 hours
Length: 4 miles
Grade: ▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 42 - 5 Bridges and 5000 feet of ascent

Ironbridge Walking Festival - Walk Number 42 - 5 Bridges and 5000 feet of ascent

Category: Walks & Trails

Date & Time: 08:00 - 17:00 on Fri 08 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

A very hard walk in and out of the Gorge crossing all the accessible bridges.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Ian Kelsey
Duration: 8 - 9 hours
Length: 20 miles
Grade: ▲▲▲▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 43a - Daisy's Doggy Dodecathlon (Pt 1)

Ironbridge Walking Festival - Walk Number 43a - Daisy's Doggy Dodecathlon (Pt 1)

Category: Walks & Trails

Date & Time: 08:00 - 14:00 on Fri 08 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

A hard walk out to Much Wenlock and Homer using the Shropshire Way and returning via Arlescott Medieval village. There are 4 stiles that need negotiating
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Neil Cartman
Duration: 5 - 6 hours
Length: 12.5 miles
Grade: ▲▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 44 - The Gorge Before the Industrial Revolution

Ironbridge Walking Festival - Walk Number 44 - The Gorge Before the Industrial Revolution

Category: Walks & Trails

Date & Time: 09:00 - 17:00 on Fri 08 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

An interesting walk taking in significant features of, and events from the area's past.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Pat Talbott
Duration: 7 - 8 hours
Length: 15 miles
Grade: ▲▲▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 45 - Loamhole and Lydebrook circular

Ironbridge Walking Festival - Walk Number 45 - Loamhole and Lydebrook circular

Category: Walks & Trails

Date & Time: 10:00 - 12:00 on Fri 08 May 2020

Venue: Coalbrookdale Community Centre

Tickets: Free Entry

Partner: Ironbridge Walking Group

Exploring the dingles of Loamhole and Lydebrook in Coalbrookdale.
Meet in the Community Centre Car Park (Free Parking)
Walk leader: Emily Holmes
Duration: 2 hours
Length: 3 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 46 - Broseley Heritage

Ironbridge Walking Festival - Walk Number 46 - Broseley Heritage

Category: Walks & Trails

Date & Time: 10:30 - 13:30 on Fri 08 May 2020

Venue: Maws Craft Centre

Tickets: Free Entry

Partner: Ironbridge Walking Group

An opportunity to visit the historic town of Broseley and see the residences of some of the great (if less well known) industrialists of the Ironbridge Gorge.
Meet in the Maws Craft Centre Car Park
Walk leader: Steve Dewhirst
Duration: 2 - 3 hours
Length: 5 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 47 - The Crostan and Beeches Meadow

Ironbridge Walking Festival - Walk Number 47 - The Crostan and Beeches Meadow

Category: Walks & Trails

Date & Time: 11:00 - 15:00 on Fri 08 May 2020

Venue: Blists Hill Museum

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk taking in The Crostan and Beeches Meadow with some spectacular views along the river.
Meet in the car park
Walk leader: Irene Gilmore
Duration: 3.5 - 4 hours
Length: 6 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 43b - Daisy's Doggy Dodecathlon (Pt 2)

Ironbridge Walking Festival - Walk Number 43b - Daisy's Doggy Dodecathlon (Pt 2)

Category: Walks & Trails

Date & Time: 14:30 - 18:30 on Fri 08 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

A route out to St Mary's Sutton Maddock through the overlooked Sutton Woods. There are approximately 500 steps used during this walk.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Neil Cartman
Duration: 3 - 4 hours
Length: 7.5 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 48 - Pub Walk

Ironbridge Walking Festival - Walk Number 48 - Pub Walk

Category: Walks & Trails

Date & Time: 18:00 - 20:00 on Fri 08 May 2020

Venue: Blists Hill Museum

Tickets: Free Entry

Partner: Ironbridge Walking Group

An opportunity to see the location of some of the hostelries that were an essential part of the Gorge in the Industrial Revolution.
Meet in the car park
Walk leader: Irene Gilmore
Duration: 2 hours
Length: 4 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 49 - The Gorge by Rail?

Ironbridge Walking Festival - Walk Number 49 - The Gorge by Rail?

Category: Walks & Trails

Date & Time: 08:30 - 17:30 on Sat 09 May 2020

Venue: Shifnal Railway Station

Tickets: Free Entry

Partner: Ironbridge Walking Group

Walk the full length of the Gorge from Shifnal to Wellington. Start 08:40 from Shifnal station; free parking Aston Street car park Return Wellington 16:53 or 17:25.
Meet in the Car Park
Walk leader: Pat Talbott
Duration: 8 - 9 hours
Length: 20 miles
Grade: ▲▲▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 50 - Telford Town Trails

Ironbridge Walking Festival - Walk Number 50 - Telford Town Trails

Category: Walks & Trails

Date & Time: 09:00 - 16:00 on Sat 09 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

An opportunity to seek out paths and trails which link the towns of Telford's urban landscape.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Jane Warman
Duration: 6 - 7 hours
Length: 15 miles
Grade: ▲▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 51 - War Memorials in and around the Gorge

Ironbridge Walking Festival - Walk Number 51 - War Memorials in and around the Gorge

Category: Walks & Trails

Date & Time: 09:30 - 15:30 on Sat 09 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

Take the opportunity to visit some of the war memorials commemorating those lost in conflicts since 1914.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Linda Birtwhistle
Duration: 5 - 6 hours
Length: 9 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 52 - Loamhole and Strett Hill family trail

Ironbridge Walking Festival - Walk Number 52 - Loamhole and Strett Hill family trail

Category: Walks & Trails

Date & Time: 10:00 - 12:00 on Sat 09 May 2020

Venue: Coalbrookdale Community Centre

Tickets: Free Entry

Partner: Ironbridge Walking Group

A family circular route exploring Loamhole Dingle and climbing to views from Strett Hill
Meet in the Community Centre Car Park (Free Parking)
Walk leader: Jackie Bletcher
Duration: 2 hours
Length: 3 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 53 - The Masons of Kemberton

Ironbridge Walking Festival - Walk Number 53 - The Masons of Kemberton

Category: Walks & Trails

Date & Time: 10:30 - 17:00 on Sat 09 May 2020

Venue: Maws Craft Centre

Tickets: Free Entry

Partner: Ironbridge Walking Group

A steady, and at times testing, climb out of the gorge to Kemberton and return. There will be a lunchtime stop where you will be able to buy lunch and refreshments at the Mason’s Arm public house.
Meet in the Maws Craft Centre Car Park
Walk leader: Irene Gilmore
Duration: 6 - 6.5 hours
Length: 10 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 54 - Buildwas Abbey and Strett Hill

Ironbridge Walking Festival - Walk Number 54 - Buildwas Abbey and Strett Hill

Category: Walks & Trails

Date & Time: 13:00 - 17:00 on Sat 09 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

From Benthall Edge to Buildwas and returning via Strett Hill and Coalbrookdale.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Neil Cartman
Duration: 3 - 4 hours
Length: 6 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 55 - Coalbrookdale and the Tramway

Ironbridge Walking Festival - Walk Number 55 - Coalbrookdale and the Tramway

Category: Walks & Trails

Date & Time: 19:30 - 21:00 on Sat 09 May 2020

Venue: Coalbrookdale Community Centre

Tickets: Free Entry

Partner: Ironbridge Walking Group

An opportunity to exercise your dog in the woodland surrounding Coalbrookdale and Loamhole Dingle with some wonderful views across the Gorge. (1 stile on route)
Meet in the Community Centre Car Park (Free Parking)
Walk leader: Neil Cartman
Duration: 1.5 hours
Length: 3.5 miles
Grade: ▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 56 - Apley Estate and Terrace Walk

Ironbridge Walking Festival - Walk Number 56 - Apley Estate and Terrace Walk

Category: Walks & Trails

Date & Time: 08:00 - 17:00 on Sun 10 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

By kind permission of Lord and Lady Hamilton, A walk to the Apley Farm Shop and around the Apley Estate grounds.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Neil Cartman
Duration: 8 - 9 hours
Length: 20 miles
Grade: ▲▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 57a - Sunny side

Ironbridge Walking Festival - Walk Number 57a - Sunny side

Category: Walks & Trails

Date & Time: 09:00 - 12:30 on Sun 10 May 2020

Venue: Green Wood Centre and Cafe

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk round the north of the river to see some special trees and follow the Sabbath Walks.
Meet at the Green Wood Centre parking at Dale End Car Park (Pay & Display) parking very limited at the Green Wood Centre
Walk leader: Linda Birtwhistle
Duration: 3 - 3.5 hours
Length: 5 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 58 - Viewpoints of the Gorge

Ironbridge Walking Festival - Walk Number 58 - Viewpoints of the Gorge

Category: Walks & Trails

Date & Time: 09:30 - 16:30 on Sun 10 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk that climbs and follows the rim of the Gorge on both sides of the river. Includes a long flight of steps.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Jane Warman
Duration: 6 - 7 hours
Length: 14 miles
Grade: ▲▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 59 - Apley Terrace and Estate Walk

Ironbridge Walking Festival - Walk Number 59 - Apley Terrace and Estate Walk

Category: Walks & Trails

Date & Time: 11:00 - 14:00 on Sun 10 May 2020

Venue: Apley Farm Shop

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk around the Apley Estate by kind permission of Lord and Lady Hamilton. Why not enjoy brunch in the Creamery before our walk?

Walk leader: Irene Gilmore
Duration: 2.5 - 3 hours
Length: 6.5 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 57b - Money side

Ironbridge Walking Festival - Walk Number 57b - Money side

Category: Walks & Trails

Date & Time: 13:00 - 16:30 on Sun 10 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk through Workhouse Coppice, several jitties and on to Benthall Hall, before returning to the toll house.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Linda Birtwhistle
Duration: 3 - 3.5 hours
Length: 5 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 60 - Mindfulness walk around Coalport and Sutton Wood

Ironbridge Walking Festival - Walk Number 60 - Mindfulness walk around Coalport and Sutton Wood

Category: Walks & Trails

Date & Time: 13:00 - 16:00 on Sun 10 May 2020

Venue: YHA Ironbridge Coalport Café

Tickets: Free Entry

Partner: Ironbridge Walking Group

Join Sally and take the opportunity to focus your mind, while enjoying a walk around Coalport and Sutton Wood.
Meet outside the café parking Pay & Display
Walk leader: Sally Williams
Duration: 2.5 - 3 hours
Length: 3 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Ironbridge Walking Festival - Walk Number 61 - Circular Tour of ‘The Jitties’ Broseley

Ironbridge Walking Festival - Walk Number 61 - Circular Tour of ‘The Jitties’ Broseley

Category: Walks & Trails

Date & Time: 15:00 - 17:30 on Sun 10 May 2020

Venue: The Iron Bridge Tollhouse

Tickets: Free Entry

Partner: Ironbridge Walking Group

A walk around all 18 Jitties, Broseley's ancient pathways, many dating back to the 17th century and originally used by the squatters.
Meet at the Tollhouse on the bridge - parking at Station Yard Car Park (Pay & Display)
Walk leader: Derek Armstrong
Duration: 2.5 hours
Length: 3 miles
Grade: ▲▲▲
To Book email: TIC@ironbridge.org.uk or Call 01952 433424

Close Menu

SUBSCRIBE TO RECEIVE UPDATES

Welcome to our Newsletter Subscription.
Sign up in the form below to receive the latest news and updates from us.

  • This field is for validation purposes and should be left unchanged.

GET IN TOUCH WITH US

Have a question, enquiry or feedback? Just use the form below if you have any questions and we’ll get back with you very soon.

  • This field is for validation purposes and should be left unchanged.